Open Access
Translator Disclaimer
2014 On Regularity Criteria for the Two-Dimensional Generalized Liquid Crystal Model
Yanan Wang, Zaihong Jiang
Abstr. Appl. Anal. 2014(SI66): 1-8 (2014). DOI: 10.1155/2014/319585

Abstract

We establish the regularity criteria for the two-dimensional generalized liquid crystal model. It turns out that the global existence results satisfy our regularity criteria naturally.

Citation

Download Citation

Yanan Wang. Zaihong Jiang. "On Regularity Criteria for the Two-Dimensional Generalized Liquid Crystal Model." Abstr. Appl. Anal. 2014 (SI66) 1 - 8, 2014. https://doi.org/10.1155/2014/319585

Information

Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022161
MathSciNet: MR3240532
Digital Object Identifier: 10.1155/2014/319585

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI66 • 2014
Back to Top